Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 95, NWS El Paso, TX
NWS El Paso, TX issued this severe thunderstorm warning at Nov 4, 2016, 7:06 PM MDT for Doña Ana County, New Mexico. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 4, 2016, 7:06 PM MDT (01:06 UTC)
- Expired
- Nov 4, 2016, 7:45 PM MDT
- In force
- 39 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Doña Ana County, NM
The radar
The El Paso radar (KEPZ), 63 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 4, 7:24 PM MDT | HAIL 1 | 2 Nw Dona Ana, NM | QUARTER SIZED HAIL REPORTED JUST NORTH OF DONA ANA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 1.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 408 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.6
The text
As transmitted.
719
WUUS54 KEPZ 050106
SVREPZ
NMC013-050145-
/O.NEW.KEPZ.SV.W.0095.161105T0106Z-161105T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
706 PM MDT FRI NOV 4 2016
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO...
* UNTIL 745 PM MDT
* AT 706 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF LEASBURG...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RADIUM SPRINGS...
LEASBURG...
LAS CRUCES...
DONA ANA...
TALAVERA...
FAIRACRES...
NORTHEAST LAS CRUCES...
HILL...
EAST MESA...
PORTIONS OF JORNADA EXPERIMENTAL RANGE...
LEASBURG DAM STATE PARK...
AND FORT SELDEN STATE HISTORIC SITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3234 10704 3252 10706 3260 10666 3230 10663
TIME...MOT...LOC 0106Z 264DEG 23KT 3241 10696
HAIL...1.00IN
WIND...60MPH
$$
LANEY1 follow-up statement
919 WWUS54 KEPZ 050130 SVSEPZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 730 PM MDT FRI NOV 4 2016 NMC013-050145- /O.CON.KEPZ.SV.W.0095.000000T0000Z-161105T0145Z/ DONA ANA NM- 730 PM MDT FRI NOV 4 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT FOR CENTRAL DONA ANA COUNTY... AT 730 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DONA ANA...OR 6 MILES EAST OF LEASBURG...MOVING EAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...TRAINED WEATHER SPOTTERS. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... RADIUM SPRINGS... LEASBURG... LAS CRUCES... DONA ANA... TALAVERA... FAIRACRES... NORTHEAST LAS CRUCES... HILL... EAST MESA... PORTIONS OF JORNADA EXPERIMENTAL RANGE... LEASBURG DAM STATE PARK... AND FORT SELDEN STATE HISTORIC SITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM WINDOWS. && LAT...LON 3233 10693 3254 10695 3260 10666 3230 10663 TIME...MOT...LOC 0130Z 264DEG 23KT 3243 10678 HAIL...1.00IN WIND...<50MPH $$ LANEY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 4, 2:38 PM MDT, 4 hours 28 minutes earlier.
Area forecast discussion, Nov 4, 2:38 PM MDT, 4 hours 28 minutes before
Area Forecast Discussion National Weather Service El Paso TX/Santa Teresa NM 238 PM MDT Fri Nov 4 2016 .SYNOPSIS... There is a threat of severe weather this evening and again east of the Rio Grande on Saturday. Large hail, strong winds, heavy rain and even an isolated tornado will be possible. We will see drier and calmer conditions for Sunday and Monday. A slight chance for rain returns to the forecast for the middle and latter part of next week. && .DISCUSSION... All the pieces are falling into place for a round of severe weather this afternoon. We have lots of shear in the atmosphere with southeast winds at the surface and strong southwest winds aloft. In addition an upper level tough just to our west will provide lift and instability to help get storms going. While widespread severe thunderstorms are not expected, there is a good likelihood that we will see a few supercell thunderstorms. These storms will be able to produce large hail, strong winds and with the shear even a tornado. In addition to the severe weather threat, we will continue to see the possibility for training storms that produce some heavy rains leading to flash flooding. Eastern Grant County and most of Sierra County have already seen 1 to 3 inches of rain today and if they receive any more it will quickly lead to more flooding. This weather pattern will be slow to move out so again on Saturday we will see the threat for significant weather, but this time the main threat will be for locations east of the Rio Grande. On Sunday, drier air will work into the region and we will see dry and seasonal temperatures for Sunday and Monday. For Tuesday thought the end of the week there are some big model differences. Both the GFS and ECMWF drop an upper level low right into southern New Mexico and gives us another round of heavy rain. The SREF has a different solution, it leaves the system as an open wave, and keeps us dry. For now I have introduced a slight chance for rain in the extended forecast and we'll wait for what the next round of models come up with. && .AVIATION...Valid 05/00Z-06/00Z...Strong and vigorous cut off low will slowly drift northeast over eastern Arizona/western new Mexico and into the four corners through Saturday. Low will continue to draw abundant Gulf of Mexico moisture into the area. Impacts include widespread +TSRAGS/WND VRB25G40KT/VSBY 1-3SM/CIGS020-040 and SCT +TSRAGS/WND VRB35G55KT/VSBY 1-3SM/CIGS020-040 genly from continental divide and eastward through 15Z. ISOLD-SCT TSRAGR again possible from San Andres mountains east from 18Z through end of period. Sky conditions elsewhere SCT-BKN020-050 SCT080-120 lowlands. BKN005-015 SCT060-100 mountains. && .FIRE WEATHER... A deep cutoff low now over southern Arizona...will continue to slowly drift north northeast to the four corners this weekend. This feature is drawing abundant low and mid level sub tropical moisture over the area from the south and southeast. A number of factors in the atmosphere favorable for severe weather, are coming together this afternoon. Expect storms to develop between 3 and 4 pm in a wide band oriented from Mule Creek...southeast to Dona Ana and west El Paso counties. Some of these storms will reach severe limits...with damaging wind gusts to 60 mph and large hail. Flash flooding and frequent lightning is possible from any storm. This area of storms will progress east northeast over the Rio Grande valley then Tularosa basin late this afternoon and especially early this evening. the threat of severe weather continues Saturday and possibly Sunday further east to the Tularosa basin...as the upper level trough hangs back over the region. Min RH this afternoon will range from near 100% in the Sacs and Gila region...to upper 20s Bootheel. Readings drop roughly 20% along and east of the Rio Grande Saturday...then another 20% Sunday. Highest drops will be over the Sacramento mountains. Good to excellent vent rates are expected over the lowlands...with poor to fair rates expected over the mountains. Haines indices 4-5 can be expected over the lowlands...with 2-3 over the mountains next few days. && .PRELIMINARY POINT TEMPS/POPS... El Paso 56 74 54 75 / 70 30 30 0 Sierra Blanca 54 72 52 74 / 60 40 60 20 Las Cruces 53 71 49 72 / 70 30 30 0 Alamogordo 53 73 52 72 / 70 40 40 0 Cloudcroft 39 55 39 52 / 70 40 60 10 Truth or Consequences 49 67 49 70 / 80 20 30 0 Silver City 48 65 45 67 / 40 0 0 0 Deming 49 72 46 73 / 40 10 10 0 Lordsburg 44 71 45 72 / 20 0 0 0 West El Paso Metro 60 73 56 74 / 70 30 30 0 Dell City 49 73 48 74 / 50 40 50 20 Fort Hancock 57 77 53 78 / 60 40 50 10 Loma Linda 56 68 52 68 / 60 40 40 0 Fabens 54 73 51 76 / 70 30 40 0 Santa Teresa 57 73 51 75 / 70 30 30 0 White Sands HQ 59 72 53 72 / 80 30 40 0 Jornada Range 51 71 46 71 / 80 30 30 0 Hatch 54 71 49 72 / 70 20 30 0 Columbus 52 73 49 75 / 40 10 10 0 Orogrande 58 72 54 72 / 70 40 30 0 Mayhill 45 62 44 63 / 70 50 50 20 Mescalero 43 63 42 62 / 70 40 60 10 Timberon 43 60 41 60 / 70 40 60 10 Winston 42 63 38 65 / 70 20 20 0 Hillsboro 47 68 44 70 / 70 20 20 0 Spaceport 52 69 49 70 / 80 30 30 0 Lake Roberts 38 65 33 68 / 50 20 10 0 Hurley 43 68 43 70 / 40 0 10 0 Cliff 39 71 38 72 / 30 0 0 0 Mule Creek 33 68 35 69 / 30 0 0 0 Faywood 47 68 44 71 / 50 10 20 0 Animas 42 73 43 74 / 20 0 0 0 Hachita 44 73 43 74 / 30 0 0 0 Antelope Wells 44 74 43 75 / 20 0 0 0 Cloverdale 45 72 45 72 / 20 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...None. TX...None. && Brice/Tripoli
Hazardous weather outlook, Nov 4, 3:30 AM MDT, 15 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 330 AM MDT FRI NOV 4 2016 NMZ401>417-TXZ418>424-051230- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-WESTERN EL PASO COUNTY- EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 330 AM MDT FRI NOV 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. A FEW STORMS MAY PRODUCE HAIL WITH DIAMETERS GREATER THAN AN INCH AND DAMAGING WIND GUSTS GREATER THAN 60 MPH. A STRONG TORNADO IS ALSO POSSIBLE. LOCALLY HEAVY RAINFALLS ALSO POSSIBLE WITH RAINFALL AMOUNTS EXCEEDING 2 INCHES OVER ISOLATED LOCATIONS. THUS FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY: SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY EAST OF THE RIO GRANDE. A FEW STORMS MAY PRODUCE HAIL WITH DIAMETERS GREATER THAN AN INCH AND DAMAGING WIND GUSTS GREATER THAN 60 MPH. LOCALLY HEAVY RAINFALLS ALSO POSSIBLE WITH RAINFALL AMOUNTS EXCEEDING AN INCH OVER ISOLATED LOCATIONS. THUS FLASH FLOODING MAY OCCUR. SUNDAY AND MONDAY: NO SIGNIFICANT WEATHER WILL OCCUR. TUESDAY THROUGH THURSDAY: A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS MAINLY AROUND MOUNTAIN AREAS. RAINFALL AMOUNTS GENERALLY LIGHT. OTHERWISE MOST LOCATIONS WILL EXPERIENCE NO SIGNIFICANT WEATHER HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED TODAY THROUGH SATURDAY TO REPORT LARGE HAIL...WIND DAMAGE AND HEAVY RAINFALLS WITH FLASH FLOODING. ROGASH
In the hours before
Special weather statement, Nov 4, 5:12 PM MDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 512 PM MDT FRI NOV 4 2016 NMZ410-411-050000- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM- NORTHERN DONA ANA COUNTY NM- 512 PM MDT FRI NOV 4 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DONA ANA COUNTY UNTIL 600 PM MDT... AT 512 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF RADIUM SPRINGS...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RADIUM SPRINGS...LEASBURG...DONA ANA...HILL...NORTHEAST LAS CRUCES... LEASBURG DAM STATE PARK AND FORT SELDEN STATE HISTORIC SITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3227 10713 3239 10724 3264 10698 3238 10675 TIME...MOT...LOC 2312Z 228DEG 20KT 3239 10711 LANEY
Local storm report, Nov 4, 5:53 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
553 PM MDT FRI NOV 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL EL PASO 31.78N 106.48W
11/04/2016 M0.88 INCH EL PASO TX TRAINED SPOTTER
HAIL UP TO NICKLE SIZE REPORTED AT UTEP. HAIL COVERING
THE GROUND.
&&
EVENT NUMBER EPZ1600359
CADLocal storm report, Nov 4, 6:11 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EL PASO TX
611 PM MDT FRI NOV 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 AM HAIL BAYARD 32.76N 108.14W
11/04/2016 E0.88 INCH GRANT NM TRAINED SPOTTER
0418 AM HEAVY RAIN BAYARD 32.76N 108.14W
11/04/2016 M1.00 INCH GRANT NM TRAINED SPOTTER
AN INCH OF RAIN HAS FALLEN IN 15 MINUTES.
0446 AM FLASH FLOOD SILVER CITY 32.78N 108.27W
11/04/2016 GRANT NM 911 CALL CENTER
HIGHWAY 180 NEAR SILVER CITY AND BAYARD SLOWED TRAFFIC
DUE TO FLASH FLOODING ON ROADWAY.
0448 AM FLASH FLOOD SILVER CITY 32.78N 108.27W
11/04/2016 GRANT NM 911 CALL CENTER
OFFICIALS CLOSED ARROYO NEAR HIGHWAY 180 AND SELNER DUE
TO FLASH FLOODING.
0503 AM HEAVY RAIN BAYARD 32.76N 108.14W
11/04/2016 M2.03 INCH GRANT NM TRAINED SPOTTER
2.03 INCHES OF RAIN HAS FALLEN IN 40 MINUTES. MODERATE
RAIN STILL FALLING.
0531 AM FLASH FLOOD BAYARD 32.76N 108.14W
11/04/2016 GRANT NM TRAINED SPOTTER
3.75 INCHES OF RAINFALL SINCE 3 AM. FLOODING ACROSS
BAYARD.
0600 AM HEAVY RAIN BAYARD 32.76N 108.14W
11/04/2016 M4.50 INCH GRANT NM TRAINED SPOTTER
4.5 INCHES OF RAIN REPORTED SINCE 3 AM.
0625 AM FLASH FLOOD SANTA CLARA 32.78N 108.15W
11/04/2016 GRANT NM LAW ENFORCEMENT
TWIN SISTERS PEAK ROAD FLOODED.
0638 AM FLASH FLOOD HURLEY 32.70N 108.13W
11/04/2016 GRANT NM EMERGENCY MNGR
FLOODING REPORTED AROUND HURLEY.
0838 AM HEAVY RAIN WINSTON 33.35N 107.65W
11/04/2016 M1.04 INCH SIERRA NM MESONET
WINSTON MESO-NET SITE REPORTS 1.04 INCHES IN THE LAST 3
HOURS. THE LOW WATER CROSSING ON HIGHWAY 52 IS
IMPASSABLE.
0846 AM FLASH FLOOD TRUTH OR CONSEQUENCES 33.14N 107.25W
11/04/2016 SIERRA NM LAW ENFORCEMENT
HIGHWAY 187 WASHOUT AT MILE MARKER 35 JUST SOUTH OF
WILLIAMSBURG.
1030 AM HEAVY RAIN 1 NE TRUTH OR CONSEQUEN 33.14N 107.23W
11/04/2016 M1.14 INCH SIERRA NM CO-OP OBSERVER
24 HOUR RAINFALL.
0130 PM HEAVY RAIN CHLORIDE 33.34N 107.68W
11/04/2016 M1.10 INCH SIERRA NM TRAINED SPOTTER
WATER AND DEBRIS FLOWING ACROSS HWYS 52 AND 59. HERMOSA
ROAD CLOSED.
0130 PM HEAVY RAIN 1 SSE WINSTON 33.34N 107.64W
11/04/2016 M1.30 INCH SIERRA NM TRAINED SPOTTER
0413 PM HAIL 2 SE SILVER CITY 32.76N 108.24W
11/04/2016 E0.50 INCH GRANT NM TRAINED SPOTTER
PEA TO MARBLE SIZE HAIL COMPLETELY COVERING THE GROUND
SOUTH OF SILVER CITY
0548 PM HAIL EL PASO 31.78N 106.48W
11/04/2016 M0.88 INCH EL PASO TX TRAINED SPOTTER
HAIL UP TO NICKLE SIZE REPORTED AT UTEP. HAIL COVERING
THE GROUND.
&&
EVENT NUMBER EPZ1600343 EPZ1600344 EPZ1600345 EPZ1600346 EPZ1600347
EPZ1600348 EPZ1600351 EPZ1600349 EPZ1600350 EPZ1600352 EPZ1600353
EPZ1600354 EPZ1600356 EPZ1600357 EPZ1600358 EPZ1600359
DHLocal storm report, Nov 4, 6:15 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
615 PM MDT FRI NOV 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 14 ESE EL PASO 31.71N 106.26W
11/04/2016 E1.00 INCH EL PASO TX PUBLIC
PUBLIC REPORTS QUARTER SIZED HAIL AT INTERSECTION OF
GEORGE DIETER AND ROJAS
&&
EVENT NUMBER EPZ1600360
CADSpecial weather statement, Nov 4, 6:44 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 644 PM MDT FRI NOV 4 2016 NMZ407-409>412-050130- SIERRA COUNTY LAKES NM-CENTRAL TULAROSA BASIN NM- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM- SOUTHWEST DESERT/MIMBRES BASIN NM-NORTHERN DONA ANA COUNTY NM- 644 PM MDT FRI NOV 4 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LUNA...SOUTHEASTERN SIERRA AND NORTHWESTERN DONA ANA COUNTIES UNTIL 730 PM MDT... AT 644 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF RINCON TO 16 MILES NORTHEAST OF AKELA. MOVEMENT WAS EAST AT 30 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... RADIUM SPRINGS...JORNADA RANGE...UPHAM...RINCON...HATCH...LEASBURG... DONA ANA...HILL...PORTIONS OF JORNADA EXPERIMENTAL RANGE...LEASBURG DAM STATE PARK AND FORT SELDEN STATE HISTORIC SITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3301 10656 3233 10682 3229 10732 3294 10704 TIME...MOT...LOC 0044Z 251DEG 32KT 3277 10706 3238 10720 LANEY
Local storm report, Nov 4, 6:51 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
651 PM MDT FRI NOV 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL HORIZON CITY 31.68N 106.19W
11/04/2016 M1.75 INCH EL PASO TX TRAINED SPOTTER
WIND GUST OCCURRED SAME TIME AS LARGE HAIL... .25 INCH
RAIN
&&
EVENT NUMBER EPZ1600361
DHThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 6:44 PM MDT | Special Weather Statement | EPZ | Doña Ana | 46 min |
| Nov 4, 7:39 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 34 min |
| Nov 4, 8:03 PM MDT | Special Weather Statement | EPZ | Doña Ana | 42 min |
| Nov 4, 8:10 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna | 50 min |
| Nov 4, 8:54 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 36 min |
| Nov 4, 9:13 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 2 hr |
| Nov 4, 9:27 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 33 min |
| Nov 4, 9:57 PM MDT | Special Weather Statement | EPZ | Doña Ana | 48 min |
| Nov 4, 11:10 PM MDT | Special Weather Statement | EPZ | Otero | 65 min |
| Nov 5, 5:38 PM MDT | Special Weather Statement | EPZ | Otero | 52 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.